# SDR COEA2019051303804

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 23,179 hours, 30,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

FLIGHT 619, JHM-HNL: AFTER ARRIVAL AT THE GATE WHILE EXECUTING THE PARKING CHECKLIST, THE CREW DECLARED AN EMERGENCY DUE TO SMOKE ON THE FLIGHT DECK. THE AIRCRAFT WAS EVACUATED AND THE FIRE DEPARTMENT RESPONDED. MAINTENANCE IS CURRENTLY TROUBLESHOOTING. THIS IS THE SUPPLEMENTAL FOR PREVIOUSLY SUBMITTED SDR COEA2019051303804 FOR CORRECTIVE ACTION. DISCREPANCY: SMOKE ON FLIGHT DECK/EMERGENCY DECLARED. CORRECTIVE ACTION: AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE REPLACED DAMAGED CLAMP ON NR 2 PACK, DUCT FROM NR 1 PACKS ACM AND CLEARED HEAT EXCHANGER OBSTRUCTIONS. PERFORMED ENGINE RUNS. OPS CHECKS GOOD.
